# SDR CA020430007

- Difficulty date: April 10, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,031 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, 23032018
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR FAILED. GENERATOR INSPECTED, FOUND AFT SHAFT WORN.THIS PORTION OF SHAFT ENGAGES TO THE COMMUTATOR.
